| Model Number |
24950JLQ |
| Medical Device Problem Codes |
Device Emits Odor (1425); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient claimed there had been a house fire in (b)(6) and was told by the fire marshal that the fire was initiated by the remote monitor.The statement was made by the patient and not by the state fire marshal.The patient already discarded the monitor.The monitor replacement status was unknown.No patient complications have been reported as a result of this event.